# SDR IPXA2025072442329

- Difficulty date: July 9, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 25,771 hours, 17,384 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  CORROSION ON APU INLET FWD NUT PLATE STRAP INSTALLED STRAP P/N: 148N3138-20, BTCH NO. 0004410942 AT APU INLET DOOR SURROUNDING STRUCTURE IAW B757-200PF SRM 51-40-02-0G-0.
